# SDR CA090423001

- Difficulty date: April 18, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Cockpit
- Part time: 10,221 hours, 6,442 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)"F/O SIDE WINDOW BROKE ON TAXI- IN"  "REMOVED AND REPLACED THE F/OS SIDE WINDOW IAW AMM 56-12-01 AND RII 56-220-1000. PRESURIZED ACFT IAW AMM 56-11-01. NO LEAKS DETECTED.  SIDE WINDOW- (RT).
